# SDR 03347413

- Difficulty date: December 13, 2003
- Submitted: December 17, 2003
- Operation: Air carrier
- Aircraft: N413FJ
- Make and model: Dorner DO328300
- Aircraft serial: 3168
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Part number: 7144003
- Part serial: 1000096
- Condition: Failed
- Location: Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, G
- Precautionary procedure: B, A

## Discrepancy

DURING CRUISE, RECEIVED AN INTIAL DOOR RED WARNING PANEL INDICATION, A PROXIMITY SYSTEM FAIL MESSAGE, PROXIMITY SYSTEM B FAIL, HYDRAULIC QUANTITY B FAIL, AND GROUND SPOILER NOT STOWED WARNING MESSAGES.  RETURNED TO CVG.  SHORTLY AFTER THE FLIGHT HAD TURNED BACK TOWARDS CVG CREW EXPERIENCED A LOSS OF CABIN PRESSURE.  THE CREW DEPLOYED OXYGEN MASK, DECLARED AN EMERGENCY, AND PROCEEDED WITH AN EMERGENCY DESCENT.  DIVERTED TO IND FOR SAFETY REASONS, ON APPROACH DID NOT RECEIVE INDICATIONS THAT ALL LANDING GEAR WERE DOWN AND LOCKED.  PERFORMED FLY BY, TOWER CONFIRMED ALL GEAR DOWN.  FLT LANDED UNEVENTFULLY.  A FAILURE OF PROXIMITY SWITCH ELECTRONIC UNIT FOUND TO BE CAUSE.  UNIT REPLACED, SATISFACTORY OPS CHECK.
